Allergy & Hayfever Relief Loratadine - 9 Pack
x9 Multipack

Allergy & Hayfever Relief Loratadine - 9 Pack Allergy & Hayfever Relief Loratadine - 9 Pack

30 Tablets | x9 Pack 
Now £9.00
Was £21.29 You save £12.29
In Stock
Delivery information Product #0069803

Please note images are for illustration purposes and may differ from the product(s) you receive

Chemist Direct Allergy & Hayfever Relief Tablets provide symptomatic relief of allergic rhinitis including hayfever and allergic skin conditions such as hives.

In this multipack you will receive Allergy & Hayfever Relief Loratadine 30 Tablets x 9 Pack

Allergy & Hayfever 30 Day Relief with Loratadine

Allergy & Hayfever Relief 30 Days gives you a one month’s supply of anti-allergy tablets with 10mg Loratadine.

How does Allergy & Hayfever 30 Day Relief Prevent allergy symptoms?

Loratadine works as an antihistamine to reduce the effects of natural histamines in your body. It works to prevent symptoms of sneezing, itching, watery eyes, and a runny nose.

What can you use Allergy & Hayfever 30 Day Relief for?

Each tablet contains 10mg of Loratadine to keep you free from symptoms of:

  • Hayfever
  • Skin allergies
  • Dust allergies
  • Pet allergies.

It is also effective in treating skin allergies that cause itching, rash, or hives.

Approved by Melanie King - Senior Pharmacist on the 12/03/2021.
For more information, view our medical team

How to use Allergy & Hayfever Relief One a Day Tablets:

Adults and children over 12 years of age:

10 mg once daily. The tablet may be taken without regard to mealtime.

Children 2 to 12 years of age with:

Body weight more than 30 kg: 10 mg once daily.

Body weight 30 kg or less: These tablets are not suitable in children of 2 years or with a body weight less than 30 kg.

Do not take Allergy & Hayfever Relief One a Day Tablets if:

  • You have ever had an allergic reaction to Loratadine you should not take them.
  • You are pregnant or think that you are pregnant or if you are breast-feeding.
  • You are having skin patch testing to identify allergies stop taking this medicine at least two days before the tests.

These tablets should not be given to children under the age of 2 years or weighing less than 30kg. Tell your doctor or pharmacist if you have severe liver problems. You do not have to avoid drinking alcohol whilst taking Loratadine Tablets.

Possible side effects whilst taking Allergy & Hayfever Relief One A Day Tablets:

Most people can take this medicine without any problems, but sometimes you may notice some side effects which may include: headache, nervousness and fatigue, in children, drowsiness, headache, increased appetite, difficulty in sleeping, in adults.

Very rarely, severe allergic reactions (difficulty in breathing, wheezing, itching, hives and swelling), dizziness, fast heart beat, palpitations, nausea, dry mouth, upset stomach, changes in liver function, rash, hair loss and tiredness.

If you are worried by these or any other side effects, you should discuss them with your doctor.

Allergy & Hayfever Relief One A Day Tablets contains the active ingredient: Loratadine 10mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Allergy & Hayfever Relief Loratadine - 9 Pack as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Allergy & Hayfever Relief Loratadine - 9 Pack as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Allergy & Hayfever Relief Loratadine - 9 Pack as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Allergy & Hayfever Relief Loratadine - 9 Pack as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Allergy & Hayfever Relief Loratadine - 9 Pack as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Allergy & Hayfever Relief Loratadine - 9 Pack as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply